# SDR DALA1149049015

- Difficulty date: August 21, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR. CABIN FLOOR BEAM AT STA 1309 RBL 00 UPPER CAP AFT, FLANGE, LOWER SURFACE CORRODED UNDER NUT PLATE. FABRICATED ANGLE REPAIR PER SRM 53-05 FIG 20A PAGE 100( 2EA AT RBL 22 AND LBL20 ). FABRICATED REPAIR FILLER PER SRM MD80 53-05 FIG 20A (2EA). INSTALLED ALL PARTS AT MAIN CABIN STA 1309 RBL 22 AND LBL 20 PER SRM MD80 SRM 53-05 FIG 204. AT SAA/SAT DURING HMV ON N/R 185690 W/O 88406830001.
